MathSciNet Relay Station
MathSciNet bibliographic data
MR291507 (45 #598) 32D05
Shiffman, Bernard Extension of holomorphic maps into hermitian manifolds. Math. Ann. 194 (1971), 249–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement